Volume 10, Issue 1
Streamline Diffusion Virtual Element Method for Convection-Dominated Diffusion Problems

Yuxia Li ,  Cong Xie and Xinlong Feng


East Asian J. Appl. Math., 10 (2020), pp. 158-180.

Preview Full PDF BiBTex 40 156
  • Abstract

A novel streamline diffusion form of virtual element method for convectiondominated diffusion problems is studied. The main feature of the method is that the test function in the stabilised term has the adjoint operator-like form (−∇·(K(x)∇v)-b(x)· ∇v). Unlike the standard VEM, the stabilisation scheme can effificiently avoid nonphysical oscillations. The well-posedness of the problem is also proven and error estimates are provided. Numerical examples show the stability of the method for very large Péclet numbers and its applicability to boundary layer problem.

  • History

Published online: 2020-01

  • AMS Subject Headings

65N12, 76R99

  • Cited by